CureZone   Log On   Join
Re: Did I overdose? Or Just hexing? PLEASE HELP.
 
Flossy Views: 1,361
Published: 7 years ago
 
This is a reply to # 2,257,771

Re: Did I overdose? Or Just hexing? PLEASE HELP.


Okay I have taken both of those meds over extended time periods.

Herxing feels like nausea. It also gave me a weird sensation in my head. It can start staight away.

To cover those symptoms I made sure I took Stemetil anti-nausea tablets Plus Benedryl when I felt i needed it.

I don't think it sounds like you have overdosed. To me it sounds like Herxing.

I herxed for over three weeks and then it went and it would come back occasionally.

I dont know where you are located. Stemetil the anti-nausea drug will fix the hearing problems and any dizziness as well. We can buy it here over the counter in pharmacies in Australia. But only 12 tablets at a time. I took it 4-5 times a day for many weeks. I needed to to get through it.

The herxing is very scary. I had to develop a mindset of taking whatever was necessary (Anti-nausea and Benadryl) to get through it. It does pass.

Drink water as well to help your body to flush out dead parasites or their toxins. I also took Doxycycline at the same time for a period of six weeks. I think my dose was 100mg a day. I got my Doxy from Fish Tank suppliers on the net.

Ask any questions you like. I will check tomorrow.

It's scary. Keep going.

Write up on on a chart on the wall what to do. What to take when you feel which symtpoms. Benadryl helps with the anxiety and itching and fear. You will need the anti-nausea pills for 5 or 6 weeks, so buy enough supplies to keep on hand.

I repeat. I dont think you have overdosed.

I am sure I had parasites in my ears and sinuses. But herxing is acutally inflammation caused everywhere in your body and inside your skull with your body trying to clean up what is being killed. So
it is a matter of just taking what is necesssary for however long is necesssary to ease the symptoms while that happens.

Dont be afraid if the herxing comes and goes. It happened that way for me.

Keep going.

Make sure you do something every day to make yourself feel good and feel like a normal human.

I send you best wishes. I personally go for a coffee and a cupcake as much as I can and get great magazines from the library.

PS I am cured now. I think for sure. But it toook months and month with lots of lingering areas that needed different approaches because the meds would not reach them there due to low blood supply. Eg tops of feet. I cleared them with soaking daily.

Chin up. Keep going. You are not alone. I'll check in on you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

1.516 sec, (2)